# SDR CALA2014100601312

- Difficulty date: October 4, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N69804
- Make and model: Boeing 737924ER
- Aircraft serial: 42816
- Aircraft time: 3,065 hours, 1,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 302731
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL TEST OF EMER AISLE PATH LIGHTING, LIGHTS FROM SEAT ROWS 15 - 22 FAILED TO ILLUMINATE.  BATTERY AT SEAT 15 TO BE AT FAULT.  REPLACED BATTERY & CHARGER ASSEMBLY IAW AMM 33-51-06-960-805.  PERFORMED OPERATIONS CHECK IAW AMM 33-51-00-720-801. OPERATIONS CHECKED GOOD.
